Snorting Vyvanse

Important Info For Vyvanse Users

Snorting Vyvanse, also known as "railing," is achieved by opening up the capsule, or crushing a tablet, and insufflating the contents up the nose.

This form of abuse is done by users in order to feel the full effects of the drug released at once into the body's systems.

However, while Vyvanse is an amphetamine, and a class II controlled substance, it differs from other popular prescription stimulants such as Ritalin, Adderall, etc, because it is activated by digestive enzymes.

Activation occurs when stomach acids strip off the lysine and the medication gets released. Therefore, it needs to be in the digestive track in order to release the full effects.

Is Snorting Vyvanse Dangerous?

As a result, Vyvanse snorting has little effect on the user in terms of getting high. This makes it more safe compared to other ADHD drugs such as Ritalin and Adderall.

By design, Vyvanse is released more slowly compared to other ADHD medications in order to maintain it's clinical effectiveness over a longer duration of time.

Because of this, it is much less likely to deliver the euphoric "high" of other amphetamines or stimulant-based drugs. In addition, overdose risk is minimal or non-existent. In clinical research trials, the drug did not induce overdose in animal subjects.

This does not mean that crushing snorting this prescription medication is ok; crushing and snorting Vyvanse is not medically indicated.

Vyvanse Overview

snorting vyvanse

Vyvanse is a prescription medication used to treat Attention Deficit Hyperactivity Disorder (ADHD). It is a central nervous system stimulant that works by interacting with the chemicals in the brain that contribute to ADHD symptoms and behaviors such as inattention, hyperactivity, and poor impulse control.

It is manufactured by pharmaceutical giant Shire. It gained approval on February 23, 2007 and was released to the public on June 27, 2007.

Vyvanse Safety Precautions

As a stimulant, Vyvanse can be habit forming and comes with risks of abuse. Abuse and overdose can occur by swallowing large amounts of the medication. As a result, it should only be taken directly as prescribed by your treating doctor.

Do not alter doses, take more than prescribed, or combine Vyvanse with other drugs or alcohol.

Also, report any side effects to your prescribing doctor. If you experience any severe or unusual reactions, report to your local hospital emergency room ASAP.

Such symptoms can include possible allergic reactions, difficulty breathing or swallowing, skin reactions, hallucinations, confusion, etc.

Once your symptoms are stabilized, notify your prescribing doctor and schedule a follow-up appointment.

Exit Snorting Vyvanse To Vyvanse
Return To ADD Treatment




Get Dr. Kensington's FREE ADHD Newsletter!

Email

Name


Recent Articles

  1. Safe And Effective ADD Treatment By Dr. Emily Kensington

    Sep 27, 14 05:31 PM

    Discover safe and effective ADD treatment from an ADHD doctor who is also the mother of a son with ADHD.

    Read More

  2. ADD Natural Remedies: Safe And Effective ADHD Treatment

    Sep 27, 14 04:34 PM

    Safe, effective ADD natural remedies by Dr. Kensington. Imagine ADHD treatment with no side effects, no risk of abuse - all at a lower cost!

    Read More

  3. The ADHD Classroom: Tips For Teachers by Dr. Kensington

    Sep 17, 14 01:55 PM

    Try these ADHD classroom tips if you are a teacher who wishes to become more effective in reaching your students who suffer from ADHD.

    Read More